MathSciNet Relay Station
MathSciNet bibliographic data
MR1243090 (94h:54003) 54A20 (54A35 54B05)
Zhou, Jin Yuan On subspaces of pseudo-radial spaces. Comment. Math. Univ. Carolin. 34 (1993), no. 3, 583–586.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement